# SDR SWAA2024051474772

- Difficulty date: April 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED TRAILING EDGE ORSS 270 AT LT WING.   REPLACED WEB;AND FASTENERS LOCATED TRAILING EDGE ORSS 270 AT LT WING IAW SRM 51-40-02; SRM 51-10-02 AND DWG 115A2512; SHEET 16; REV.-.
